Alert archive / South Carolina / River Flood Warnings in 2018
River Flood Warning 10, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Aug 3, 2018, 8:31 PM EDT for Charleston County, Colleton County, Dorchester County, South Carolina. It took effect at Aug 4, 2018, 8:00 AM EDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2018, 8:31 PM EDT (00:31 UTC)
- In effect from
- Aug 4, 2018, 8:00 AM EDT
- Expired
- Aug 8, 2018, 9:48 PM EDT
- In force
- 5 days
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Charleston County, SC, Colleton County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 61 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Edisto River near Givhans Ferry (GIVS1). The gauge peaked at 11.24 ft at Aug 5, 2018, 12:00 PM EDT.
- Action stage
- 9 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02175000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
092
WGUS42 KCHS 040031
FLWCHS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston SC
831 PM EDT Fri Aug 3 2018
SCC019-029-035-050030-
/O.NEW.KCHS.FL.W.0010.180804T1200Z-000000T0000Z/
/GIVS1.1.ER.180804T1200Z.180806T0000Z.000000T0000Z.NO/
831 PM EDT Fri Aug 3 2018
The National Weather Service in Charleston has issued a
* Flood Warning for
The Edisto River near Givhans Ferry.
* from Saturday morning until further notice.
* At 7 PM Friday the stage was 9.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by Saturday morning and continue
to rise to near 10.4 feet by Sunday evening. Additional rises are
possible thereafter.
* At 10.0 feet, water affects the ends of numerous river access roads
including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry
Hill Lane, and Gator Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$10 follow-up statements
611
WGUS82 KCHS 041340
FLSCHS
Flood Statement
National Weather Service Charleston SC
940 AM EDT Sat Aug 4 2018
SCC019-029-035-051339-
/O.CON.KCHS.FL.W.0010.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.180804T0645Z.180805T1800Z.000000T0000Z.NO/
940 AM EDT Sat Aug 4 2018
The Flood Warning continues for
The Edisto River near Givhans Ferry.
* At 9 AM Saturday the stage was 10.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.2 feet by early Sunday
afternoon then begin a slow fall.
* At 11.0 feet, Weeks Landing in Canadys is not accessible.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$652
WGUS82 KCHS 050138
FLSCHS
Flood Statement
National Weather Service Charleston SC
938 PM EDT Sat Aug 4 2018
SCC019-029-035-060137-
/O.CON.KCHS.FL.W.0010.000000T0000Z-000000T0000Z/
/GIVS1.1.ER.180804T0645Z.180805T1200Z.000000T0000Z.NO/
938 PM EDT Sat Aug 4 2018
The Flood Warning continues for
The Edisto River near Givhans Ferry.
* At 9 PM Saturday the stage was 11.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.2 feet by Sunday morning
then begin a slow fall.
* At 11.0 feet, Weeks Landing in Canadys is not accessible.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$082
WGUS82 KCHS 051419
FLSCHS
Flood Statement
National Weather Service Charleston SC
1019 AM EDT Sun Aug 5 2018
SCC019-029-035-061419-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-180808T1500Z/
/GIVS1.1.ER.180804T0645Z.180805T1330Z.180808T0300Z.NO/
1019 AM EDT Sun Aug 5 2018
The Flood Warning continues for
The Edisto River near Givhans Ferry.
* At 9 AM Sunday the stage was 11.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Tuesday
night.
* At 11.0 feet, Weeks Landing in Canadys is not accessible.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$417
WGUS82 KCHS 060150
FLSCHS
Flood Statement
National Weather Service Charleston SC
950 PM EDT Sun Aug 5 2018
SCC019-029-035-070151-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-180808T1800Z/
/GIVS1.1.ER.180804T0645Z.180805T1715Z.180808T0600Z.NO/
950 PM EDT Sun Aug 5 2018
The Flood Warning continues for
The Edisto River near Givhans Ferry.
* At 9 PM Sunday the stage was 11.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Wednesday morning.
* At 11.0 feet, Weeks Landing in Canadys is not accessible.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$949
WGUS82 KCHS 061503
FLSCHS
Flood Statement
National Weather Service Charleston SC
1103 AM EDT Mon Aug 6 2018
SCC019-029-035-071502-
/O.CON.KCHS.FL.W.0010.000000T0000Z-180808T1800Z/
/GIVS1.1.ER.180804T0645Z.180805T1715Z.180808T0600Z.NO/
1103 AM EDT Mon Aug 6 2018
The Flood Warning continues for
The Edisto River near Givhans Ferry.
* At 10 AM Monday the stage was 11.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Wednesday morning.
* At 11.0 feet, Weeks Landing in Canadys is not accessible.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$413
WGUS82 KCHS 070216
FLSCHS
Flood Statement
National Weather Service Charleston SC
1016 PM EDT Mon Aug 6 2018
SCC015-043-089-080216-
/O.CON.KCHS.FL.W.0011.000000T0000Z-180808T1200Z/
/JAMS1.1.ER.180807T0600Z.180807T0600Z.180808T0000Z.NO/
1016 PM EDT Mon Aug 6 2018
The Flood Warning continues for
The Santee River near Jamestown.
* At 9 PM Monday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Forecast, the river is expected to rise to flood stage early
Tuesday morning.
* At 10.0 feet, water covers numerous logging roads and inundates
timber land adjacent to the river. Most access points to Wee Tee
State Forest are cut off.
&&
LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
3320 7951 3329 7976
$$
SCC019-029-035-080216-
/O.CON.KCHS.FL.W.0010.000000T0000Z-180808T1800Z/
/GIVS1.1.ER.180804T0645Z.180805T1715Z.180808T0600Z.NO/
1016 PM EDT Mon Aug 6 2018
The Flood Warning continues for
The Edisto River near Givhans Ferry.
* At 9 PM Monday the stage was 10.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Wednesday morning.
* At 11.0 feet, Weeks Landing in Canadys is not accessible.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$900
WGUS82 KCHS 071542
FLSCHS
Flood Statement
National Weather Service Charleston SC
1142 AM EDT Tue Aug 7 2018
SCC019-029-035-081542-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-180808T2100Z/
/GIVS1.1.ER.180804T0645Z.180805T1715Z.180808T0900Z.NO/
1142 AM EDT Tue Aug 7 2018
The Flood Warning continues for
The Edisto River near Givhans Ferry.
* At 11 AM Tuesday the stage was 10.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early
Wednesday morning.
* At 11.0 feet, Weeks Landing in Canadys is not accessible.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$276
WGUS82 KCHS 080142
FLSCHS
Flood Statement
National Weather Service Charleston SC
942 PM EDT Tue Aug 7 2018
SCC019-029-035-090000-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-180809T0000Z/
/GIVS1.1.ER.180804T0645Z.180805T1715Z.180808T1200Z.NO/
942 PM EDT Tue Aug 7 2018
The Flood Warning continues for
The Edisto River near Givhans Ferry.
* At 9 PM Tuesday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Wednesday
morning.
* At 10.0 feet, water affects the ends of numerous river access roads
including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry
Hill Lane, and Gator Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$123
WGUS82 KCHS 081405
FLSCHS
Flood Statement
National Weather Service Charleston SC
1005 AM EDT Wed Aug 8 2018
SCC019-029-035-090900-
/O.EXT.KCHS.FL.W.0010.000000T0000Z-180809T0900Z/
/GIVS1.1.ER.180804T0645Z.180805T1715Z.180808T2100Z.NO/
1005 AM EDT Wed Aug 8 2018
The Flood Warning continues for
The Edisto River near Givhans Ferry.
* At 9 AM Wednesday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage late this
afternoon.
* At 10.0 feet, water affects the ends of numerous river access roads
including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry
Hill Lane, and Gator Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$874
WGUS82 KCHS 090148
FLSCHS
Flood Statement
National Weather Service Charleston SC
948 PM EDT Wed Aug 8 2018
SCC019-029-035-090218-
/O.CAN.KCHS.FL.W.0010.000000T0000Z-180809T0900Z/
/GIVS1.1.ER.180804T0645Z.180805T1715Z.180809T0045Z.NO/
948 PM EDT Wed Aug 8 2018
The Flood Warning is cancelled for
The Edisto River near Givhans Ferry.
* At 9 PM Wednesday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 9 PM Wednesday.
* Forecast, the river will continue to fall to 9.4 feet by Friday
morning.
* At 10.0 feet, water affects the ends of numerous river access roads
including Happiness Lane, Canon Road, Cardinal Lane, Huckleberry
Hill Lane, and Gator Walk.
&&
LAT...LON 3304 8065 3311 8062 3308 8036 3275 8036
3275 8050 3302 8044
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Aug 3, 7:23 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Aug 3, 7:23 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Charleston SC 723 PM EDT Fri Aug 3 2018 .SYNOPSIS... Unsettled conditions will persist into the evening between high pressure offshore and an inland trough of low pressure. Atlantic high pressure will build in over the weekend, before another inland trough develops during the early to middle part of next week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... As of 720 PM: Thunderstorms remain across portions of Tattnall, Evans, and Bulloch Counties. However, the rest of the region has been throughly worked over, leaving remnant stratiform rain. I will adjust PoPs and lower the intensity of the thunderstorms. The Flash Flood Watch has expired. Previous Discussion: The mid-levels consist of a ridge over the Atlantic while a trough stretches from the Great Lakes region southwards into the northern Gulf of Mexico. The trough will start to retreat northward as the ridge starts to creep its way into the Southeast late tonight. At the surface, the Bermuda high is in place to our east while a stationary front and trough is to our west. These features will keep ushering a long plume of deep tropical-like moisture into our area. PWATs exceed 2", on the higher end of the climo scale for early August. Radar imagery shows showers and thunderstorms developing along the sea breeze. As the sea breeze slowly moves inland, it will bring the convection with it. Though, radar trends and CAMS indicate it will probably be faster to move inland along SC. The POPs generally reflect a consensus of the CAMs. This equates to higher POPs moving inland with the sea breeze and then remaining elevated for our GA counties into this evening due to persistent showers. Convection will dissipate by late this evening and then get generated over the coastal waters and move onshore, mainly along SC. Given the saturated grounds, it won't take much rainfall to generate at least minor flooding and Flood Advisories. Hence, the Flash Flood Watch continues into this evening. For simplicity, we adjusted the end time to be consistent across the entire area. Though, given the radar trends it's looking less and less likely we will need to issue a Flash Flood Warning. Areal Flood advisories are more likely within any lines of storms that develop over the next few hours. As for the severe threat, it remains low. Instability and DCAPEs are lacking. However, given the saturated soils and the potential for at least 30-40 mph wind gusts in a few of the stronger storms, there certainly could be a few trees that are knocked down even with these sub-severe conditions. Finally, low temperatures will be near normal. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... Saturday through Monday: Aloft, a ridge of high pressure will expand from the western Atlantic, eventually becoming centered over the Southeast United States Sunday, then gradually weakening into Monday. At the sfc, the area will remain along the western edge of Atlantic high pressure while a lee trough develops inland. The general setup will present a much more typical summertime pattern late weekend into early next week with noticeably less shower/thunderstorm coverage than previous days, particularly by Sunday and Monday as high pressure dominates aloft. Although the pattern becomes less favorable for widespread precip, a light onshore wind and afternoon seabreeze should help provide the moisture and lifting needed for convection each day. SBCAPE ranging between 1500-2500 J/kg and PWATs between 1.5-2.0 inches support scattered showers and thunderstorms during peak heating, a few which could be produce strong wind gusts and/or brief moderate to heavy downpours. However, the overall threat of severe weather will remain low through the period. Given the building ridge aloft, 1000-850mb thicknesses will be more supportive of high temps near 90 degrees on Saturday away from the coast, then lower 90s on Sunday and Monday away from the immediate coast. Overnight periods should be rain free for most locations with lows temps ranging in the low/mid 70s inland to mid/upper 70s near the coast. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... H5 heights will slowly fall through the early to middle part of next week as troughing develops across the eastern US. The main trough axis looks to remain west of the area through the period, but weak shortwaves progressing around the southern periphery of the trough could result in periods of enhanced lift. At the surface, ridging south of the area and persistent lee troughing inland will cause low level flow to trend more west-southwesterly, and ample low level moisture sourced from the Gulf of Mexico will remain in place. Overall, thunderstorm chances will be modestly above normal, reaching into the high-end chance range each afternoon, with the usual diurnal trend of convective focus shifting over marine areas at night. Temps will generally be near normal. && .AVIATION /23Z FRIDAY THROUGH WEDNESDAY/... Remnant showers will continue in the vicinity of the terminals through 1Z. The rest of the night, conditions should favor VFR with SCT to BKN debris clouds. Another round of thunderstorms are possible with the sea breeze Saturday, highlighted with at PROB30 from 18Z-22Z. Extended Aviation Outlook: Brief flight restrictions are possible with afternoon showers and/or thunderstorms that impact either the CHS or SAV terminal each day. Otherwise, VFR conditions will prevail this weekend into early next week. && .MARINE... Tonight: The coastal waters will remain situated between high pressure offshore and low pressure inland. This synoptic pattern will generate southerly winds generally 15 kt or less. Seas will average 2-4 ft. Mariners are advised that showers and thunderstorms will impact the waters tonight. Storms will produce heavy rains at times reducing visibilities to under 1 nm, frequent cloud to water lightning strikes, and gusts nearing 30 kt at times. Saturday through Wednesday: High pressure will build over the western Atlantic this weekend into early next week, resulting in light southerly winds that generally remain around 10 kt or less over the coastal waters. The exception will be along the land/sea interface where a seabreeze circulation develops each day and supports winds around 10-15 kt. Sfc winds should then gradually turn more southwesterly towards the middle of next week as high pressure continues to slide west over the area. As the high transitions over the area, 2-4 ft seas this weekend will gradually subside to 1-3 ft early next week. Waterspouts: Given lighter wind fields there appears to be some potential for isolated waterspouts each morning from Saturday through Monday. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM...NED SHORT TERM... LONG TERM... AVIATION...NED MARINE...
Hazardous weather outlook, Aug 3, 7:02 PM EDT, 1 hour 29 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 702 PM EDT Fri Aug 3 2018 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-042315- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 702 PM EDT Fri Aug 3 2018 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-042315- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM- 702 PM EDT Fri Aug 3 2018 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024.
In the hours before
Local storm report, Aug 3, 6:07 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
607 PM EDT FRI AUG 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN WALTERBORO 32.90N 80.67W
08/03/2018 E0.00 INCH COLLETON SC LAW ENFORCEMENT
SEVERAL ROADS WITH WATER REPORTED OVER THE ROADWAY,
INCLUDING SMOAK ROAD AND SIDNEYS ROAD. ADDITIONALLY AT
LEAST TWO TREES REPORTED UPROOTED NEAR WALTERBORO.
&&
CORRECTED REMARKS
EVENT NUMBER CHS1800674
JMCLocal storm report, Aug 3, 6:10 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
610 PM EDT FRI AUG 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HEAVY RAIN 1 N ROUND O 32.96N 80.54W
08/03/2018 E0.00 INCH COLLETON SC LAW ENFORCEMENT
TREE REPORTED UPROOTED ALONG ROUND O ROAD, FALLING ONTO
POWERLINES.
&&
EVENT NUMBER CHS1800677
JMCLocal storm report, Aug 3, 6:38 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
638 PM EDT FRI AUG 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 5 N OLD HOUSE 32.53N 80.90W
08/03/2018 U0.00 INCH JASPER SC LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED ROAD FLOODING NEAR THE
INTERSECTION OF COOSAW SCENIC DRIVE AND RICE SHIRE ROAD.
&&
EVENT NUMBER CHS1800678
DPBLocal storm report, Aug 3, 6:44 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
644 PM EDT FRI AUG 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 4 NNW GIVHANS 33.06N 80.37W
08/03/2018 E0.00 INCH DORCHESTER SC EMERGENCY MNGR
SIGNIFICANT PONDING OF WATER ON PROPERTIES ALONG EAGLE
DRIVE.
&&
EVENT NUMBER CHS1800679
JMCLocal storm report, Aug 3, 6:57 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
657 PM EDT FRI AUG 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM LIGHTNING SUMMERVILLE 33.02N 80.18W
08/03/2018 DORCHESTER SC SOCIAL MEDIA
LIGHTNING HIT A TREE IN HUTCHINSON SQUARE. FOLLOWING
THE LIGHTNING STRIKE, THE TREE WAS SMOKING FOR A SHORT
PERIOD OF TIME.
&&
EVENT NUMBER CHS1800680
NEDLocal storm report, Aug 3, 8:13 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
813 PM EDT FRI AUG 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM HEAVY RAIN 1 NW GIVHANS 33.02N 80.34W
08/03/2018 E0.00 INCH DORCHESTER SC EMERGENCY MNGR
PARTIAL ROAD WASHOUT IN THE 300 BLOCK OF TEMPLE ROAD IN
RIDGEVILLE.
&&
EVENT NUMBER CHS1800681
JMCThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 9:13 PM EDT | Areal Flood Advisory | CHS | Dorchester | 107 min |
| Aug 4, 8:57 AM EDT | Special Marine Warning | CHS | 33 min |
Nearby
River Flood Warnings in South Carolina, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.